Issue Title
 
Vol 7 Note on the Covariance Coset of the Moore-Penrose Inverses in C-Algebras Abstract   PDF
M. H. Alizadeh
 
Vol 6 Numerical Range in C*-Algebras Abstract   PDF
M. T. Heydari
 
Vol 12 Numerical range of simple graphs and some bounds for their eigenvalues Abstract   PDF
Maliheh Tajarrod, Tahereh Sistani
 
Vol 9 Numerical Scheme for Solution of Coupled System of Initial Value Fractional Order Fredholm Integro Differential Equations with Smooth Solutions Abstract   PDF
Hammad Khalil, Rahmat Ali Khan
 
Vol 8 Numerical solution of higher-order linear and nonlinear ordinary differential equations with orthogonal rational legendre functions Abstract   PDF
Seyed Rouhollah Alavizadeh, Farid(Mohammad) Maalek Ghaini
 
Vol 7 Numerical Solution of Fuzzy Differential Equations of 2nd-Order by Runge-Kutta Method Abstract   PDF
Nouredin Parandin
 
Vol 5 (2010-2011) Numerical Solution of the Linear Fredholm Integral Equations of the Second Kind Abstract   PDF
Nouredin Parandin, Shaban Gholamtabar
 
Vol 11 Numerical solution of two-dimensional telegraph equations using Haar wavelets Abstract   PDF
Inderdeep Singh, Sheo Kumar
 
Vol 12 Observational Modeling of Logical Entropy of Dynamical Systems with local approach Abstract   PDF
Sima Sargazi, Abolfazl Ebrahimzadeh, Zahra Eslami Giski
 
Vol 14 On $2$-Absorbing Semiprimary Submodules Abstract   PDF
Pairote Yiarayong, Manoj Siripitukdet
 
Vol 10 On $3\times 3$ strongly clean upper triangular matrices Abstract   PDF
A. Nikkhah, Bijan Davvaz, F. M. Maalek Ghaini
 
Vol 14 ON A GENERALIZATION OF WEAK M-ARMENDARIZ RINGS Abstract   PDF
Mahya Derakhshan, shervin sahebi, Mansoureh Deldar
 
Vol 5 (2010-2011) On a Question of Allen Shields Abstract   PDF
Bahman Yousefi, Ali Ilun Kashkooly
 
Vol 9 ON A UNIFORM FUZZY DIRECT METHOD FOR STABILITY OF FUNCTIONAL EQUATIONS Abstract   PDF
Nasrin Eghbali
 
Vol 1 (2006-2007) On CCC - Properties of Almost Regular Closed Lindeloff Space Abstract   PDF
Hamid Reza Sahebi
 
Vol 10 On characterizing pairs of non-abelian nilpotent and filiform Lie algebras by their Schur multipliers Abstract   PDF
Hesam Safa
 
Vol 12 On Constraint Qualifications for Multiobjective Programming Problems with Equilibrium Constraints Abstract   PDF
Mansoureh Alavi Hejazi
 
Vol 14 On Developing an Adaptive Free-Derivative Kung and Traub’s Method with Memory Abstract   PDF
Mohammad Javad Lalehchini, Taher Lotfi, Katayoun Mahdiani
 
Vol 14 On dimension of the set of solutions of a fractional differential inclusion via the Caputo-Hadamard fractional derivation Abstract   PDF
Shahram Rezapour, Zohreh Saberpour
 
Vol 8 On elliptic curves via Heron triangles and Diophantine triples Abstract   PDF
foad khoshnam
 
Vol 13 ON FINITE AND INFINITE DECOMPOSITION OF SOME HILBERT'S TYPE INEQUALITIES Abstract   PDF
Alireza Moazzen
 
Vol 14 On generalization of midpoint and trapezoid type inequalities involving fractional integrals Abstract
Mehmet Zeki Sarikaya, Sumeyye Sonmezoglu
 
Articles in Press On generalized t-extensions in locally compact abelian groups Abstract
Ali Akbar Alijani
 
Vol 13 On Kuhn-Tucker Problem Related to $\eta$-Convex Functions Abstract   PDF
Mohsen Rostamian Delavar, Manuel De La Sen
 
Articles in Press On linear operators that preserve BJ-orthogonality in 2-normed space Abstract
Mahdi Iranmanesh, Ali Ganjbakhsh Sanatee
 
201 - 225 of 445 Items << < 4 5 6 7 8 9 10 11 12 13 > >>